• Users Online: 556
  • Print this page
  • Email this page

  Article Access Statistics

Year : 2021 | Volume:  25 | Issue Number:  1 | Page:  1-5

REVIEW ARTICLE

Management of localized juvenile spongiotic gingival hyperplasia: A systematic review
Mawardi Hani H, Almazrooa Soulafa A, Turkstani Heba A, Balkhair Razan S, Almasoudi Alaa G, Bakhamis Bushra A, Azzouz Lujain Z, Alshareef Tahani A, Alsulami Soha E, Alsahafi Sarah A, Albarqi Asma A

Number of times this article was viewed 2799
Number of times this article has been printed  from the site 28
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article